Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On spaces of type $ A(K)$ and their duals


Authors: H. Elton Lacey and Peter D. Morris
Journal: Proc. Amer. Math. Soc. 23 (1969), 151-157
MSC: Primary 46A99; Secondary 46E05
DOI: https://doi.org/10.1090/S0002-9939-1969-0625855-X
MathSciNet review: 0625855
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Alfsen, A note on the Borel structure of a metrizable Choquet simplex and of its extreme boundary, Math. Scand. 19 (1966), 161-171. MR 0209929 (35:824)
  • [2] Heinz Bauer, Konvexität in topologischen Vektorräumen, Lecture notes, University of Hamburg, 1963/64.
  • [3] J. Dieudonné, Sur la convergence des suites de mesures de Radon, An. Acad. Brasil. Ci. 23 (1951), 21-38. MR 0042496 (13:121a)
  • [4] A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type $ C(K)$, Canad. J. Math. 5 (1953), 129-173. MR 0058866 (15:438b)
  • [5] -, Une caractérisation vectorielle-métrique des espaces $ {L^1}$, Canad. J. Math. 7 (1955), 552-561. MR 0076301 (17:877d)
  • [6] H. E. Lacey and P. D. Morris, Continuous linear operators on spaces of continuous functions, Proc. Amer. Math. Soc. 17 (1966), 848-853. MR 0215119 (35:5962)
  • [7] -, On universal spaces of the type $ C(X)$, Proc. Amer. Math. Soc. 19 (1968), 350-353. MR 0223860 (36:6907)
  • [8] H. E. Lacey and R. J. Whitley, Conditions under which all the bounded linear operators are compact, Math. Ann. 158 (1965), 1-5. MR 0173159 (30:3373)
  • [9] A. J. Lazar, Spaces of affine continuous functions, Trans. Amer. Math. Soc. 134 (1968), 503-525. MR 0233188 (38:1511)
  • [10] J. Lindenstrauss and R. R. Phelps, Extreme point properties of convex bodies in reflexive Banach spaces, Israel J. Math. 6 (1968), 39-48. MR 0234260 (38:2577)
  • [11] J. Lindenstrauss, Extensions of compact operators, Mem. Amer. Math. Soc. No. 48, (1964), 112 pp. MR 0179580 (31:3828)
  • [12] A. Pelcžyński, On Banach spaces containing $ {L_1}(\mu )$, Studia Math. 30 (1968), 231-246.
  • [13] A. Pelcžyński and Z. Semadeni, Spaces of continuous functions. III, Studia Math. 18 (1959), 211-222. MR 0107806 (21:6528)
  • [14] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, New York, 1966. MR 0193470 (33:1690)
  • [15] Z. Semadeni, Free compact convex sets, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 141-146. MR 0190719 (32:8130)
  • [16] -, ``Spaces of continuous functions'' in Advances in mathematics. Vol. 1, Academic Press, New York, 1965, pp. 319-382. MR 0185470 (32:2937)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A99, 46E05

Retrieve articles in all journals with MSC: 46A99, 46E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0625855-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society